Keywords = Riemann-Liouville fractional derivative
Numerical solution of fractional Riesz space telegraph equation

Volume 9, Issue 1, January 2021, Pages 187-210


Mohammad Javidi; Malek Ahmadian Asl; Farhad Dastmalci Saei; Yaghoub Mahmoudi

On asymptotic stability of Weber fractional differential systems

Volume 6, Issue 1, January 2018, Pages 30-39

Mohammad Hossein Derakhshan; Alireza Ansari; Mohammadreza Ahmadi Darani

On asymptotic stability of Prabhakar fractional differential systems

Volume 4, Issue 4, October 2016, Pages 276-284

Mohammad Hossein Derakhshan; Mohammadreza Ahmadi Darani; Alireza Ansari; Reza Khoshsiar Ghaziani

Numerical solution for boundary value problem of fractional order with approximate Integral and derivative

Volume 2, Issue 3, July 2014, Pages 195-204

Abdol Ali Neamaty; Bahram Agheli; Mohammad Adabitabar